# SDR DALA2017032102267

- Difficulty date: March 6, 2017
- Submitted: March 21, 2017
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 80,720 hours, 35,785 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, STA 1400, LT FRAME, BELOW S-26, DENTED. REMOVED DENTED AREA FROM FREE FLANGE OF FRAME, FABRICATED AND INSTALLED REPAIR IAW SRM. REF NRC 5189806 AND LOG PAGES 2936571 AND 2936589.
